RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 226–233 (Mi tmf4616)  

General representation of physical quantities in scheme-invariant perturbation theory and its optimization

V. I. Vovk, S. I. Maximov


Abstract: Solution of the complete renormalization group equation for a dimensionless physical quantity in the renormalization scheme-invariant perturbation theory is given. On its basis we obtain the improved power-series expansions of this quantity in powers of its two-loop approximant and a certain function introduced in the paper. General and optimized representations of moments of nonsinglet structure functions are derived.

Full text: PDF file (883 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 158–164

Bibliographic databases:

Received: 29.01.1986

Citation: V. I. Vovk, S. I. Maximov, “General representation of physical quantities in scheme-invariant perturbation theory and its optimization”, TMF, 70:2 (1987), 226–233; Theoret. and Math. Phys., 70:2 (1987), 158–164

Citation in format AMSBIB
\Bibitem{VovMax87}
\by V.~I.~Vovk, S.~I.~Maximov
\paper General representation of physical quantities in scheme-invariant perturbation theory and its optimization
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 226--233
\mathnet{http://mi.mathnet.ru/tmf4616}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 158--164
\crossref{https://doi.org/10.1007/BF01039206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4616
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:239
    Full text:73
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020